MAUDE Adverse Event Report: Sophysa Pressio ICP monitoring kit, parenchymal tunneling; ICP monitoring catheter

Sophysa Pressio ICP monitoring kit, parenchymal tunneling; ICP monitoring catheter
Model Number PSO-PT
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
The catheter worked directly after the implantation in or but after a short while showed wrong numbers (low and high) and surgeon choosed to exchange it for a new one which then worked.

Brand Name
Pressio ICP monitoring kit, parenchymal tunneling
Common Device Name
ICP monitoring catheter
Manufacturer (Section D)
Sophysa
5 rue guy môquet
orsay, 91400
FR  91400
Manufacturer (Section G)
Sophysa
rue sophie germain
technopôle temis
besançon, 25000
FR   25000
Manufacturer Contact
julie lopez
5 rue guy môquet
orsay, 91400
FR   91400
MDR Report Key25252453
Report Number3001587388-2026-00038
Device Sequence Number14806966
Product Code GWM
UDI-Device Identifier03760124130782
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
K162108
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 09/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPSO-PT
Device Catalogue NumberPSO-PT
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer05/21/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/13/2026
Supplement Date Received by Manufacturer05/13/2026
Initial Report FDA Received Date05/22/2026
Supplement Report FDA Received Date09/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/09/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown